# SDR DALA2019082855036

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,936 hours, 21,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT STA 887 BTW STR 25RH TO 27LH AT AFT CARGO COMPARTMENT. FLOOR SUPPORT STA 887 BTW STR 25RH TO 27LH AT AFT CARGO COMPARTMENT WAS REPLACED PER. B737-800 SRM. 51-40-02.
